# SDR DLL13961876

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTR CHECK, THE 449 BLKHD AT RBL 10 WAS FOUND TO BE CRACKED.  THE BLKHD WEB WAS CUTOUT AND A NEW SECTION WAS SPLICED IN.
